For several months when I am reclining in a chair or laying down I will get shooting sharp pains in the top of my head. They have gotten worse over last several weeks. I have Graves disease and wondering if this could be the cause or could it be occipital HA. The pain is only in top of my head. When I get up and walk around it goes away instantly. I'm a nurse and don't think it is anything serious since there are no other symptoms.
Hello and hope you are doing well,
I can confirm the exact cause only after clinically examining you. Based on your symptoms it is possible that you could be suffering from migraine headaches. Tension headaches, cluster headaches are few other possibilities. Take adequate rest and sleep. Some headaches may have serious causes while others may not need immediate medical attention. Headache is a rare occurrence in Graves' disease and when it occurs it can be an early warning sign of cerebral venous thrombosis .It is best to get yourself evaluated for the above causes.
Best luck and regards!
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.